Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

International Journal of Applied Research

Vol. 1, Issue 11, Part O (2015)

On Orthogonal Bimatrices

Author(s)
G Ramesh, S Jothivasan, BKN Muthugobal, R Surendar
Abstract
Orthogonal bimatrices are studied as a generalization of orthogonal matrices. Some of the properties of orthogonal matrices are extended to orthogonal bimatrices. Some important results of orthogonal matrices are generalized to orthogonal bimatrices.
Pages: 1013-1024  |  710 Views  17 Downloads
How to cite this article:
G Ramesh, S Jothivasan, BKN Muthugobal, R Surendar. On Orthogonal Bimatrices. Int J Appl Res 2015;1(11):1013-1024.
Call for book chapter
International Journal of Applied Research